Skip to Main content Skip to Navigation
Journal articles

On topological aspects of orientations

Abstract : We are concerned with two classes of planar graphs: maximal planar graphs (i.e. polyhedral graphs, triangulations) and maximal bipartite planar graphs (i.e. bipartite planar graphs with quadrilateral faces). For these graphs we consider constrained orientations with a constant indegree for the internal vertex set. We recall or prove new fundamental relations between these orientations, specific tree decompositions and bipolar orientations. In particular, these relations yield linear time computation algorithms. Using these orientations, we give a characterization of 4-connected maximal planar graphs and 3-connected planar graphs, which leads to simple line time algorithms.
Document type :
Journal articles
Complete list of metadata
Contributor : Patrice Ossona de Mendez Connect in order to contact the contributor
Submitted on : Sunday, June 26, 2005 - 7:34:51 PM
Last modification on : Friday, July 17, 2020 - 9:17:47 AM

Links full text




Hubert de Fraysseix, Patrice Ossona de Mendez. On topological aspects of orientations. Discrete Mathematics, Elsevier, 2001, 229 (1-3), pp.57-72. ⟨10.1016/S0012-365X(00)00201-6⟩. ⟨hal-00005628⟩



Record views